# SDR CALA2011091600601

- Difficulty date: September 16, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 42,388 hours, 14,075 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LARGE DISPARITY BETWEEN FOB GAUGES AND FMC FUEL.  GAUGES DISPLAYED 900LBS LESS TOTAL FUEL.  CORRECTED STA TO BHM (IAH ENTERED IN ERROR) PERFORMED FUEL QTY BITE TEST IAW FIM 28-41-00-810-801 NO FAULTS FOUND.  VERIFIED FUEL LOAD USING STICKS NR 6 RT 5.4 AT 7,498 NR 6 LT AT 7,479.  OK FOR SERVICE.  ENTERED FOR BHH MX 3320511.
